WEIGHTED APPROXIMATION, MERGELYANS THEOREM AND QUASI-ANALYTIC CLASSES

被引:1
作者
ZAPATA, G [1 ]
机构
[1] UNIV FED RIO DE JANEIRO,INST MATEMATICA,CAIXA POSTAL 1835 ZC-00,20000 RIO DE JANEIRO,BRAZIL
来源
ARKIV FOR MATEMATIK | 1975年 / 13卷 / 02期
关键词
D O I
10.1007/BF02386207
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:255 / 262
页数:8
相关论文
共 12 条
[1]  
AKIEZER N, 1956, THEORY APPROXIMATION
[2]  
Bernstein S., 1926, LECONS PROPRIETES EX
[3]  
Bernstein S.N., 1924, B MATH SOC FR, V52, P399
[4]  
Carleman T., 1926, FONCTIONS QUASI ANAL
[5]  
FERRIER JP, 1968, B SOC MATH FR, V96, P289
[6]  
HORVATH J, 1956, APROXIMACION FUNCION
[7]  
MANDELBROJT S, 1952, SERIES ADHERENTES RE
[8]  
NACHBIN L, 1962, 5E ANN SEM LEL
[9]  
NACHBIN L, 1966, 1965 P INT S FUNCT A, P330
[10]  
Nachbin L., 1967, ELEMENTS APPROXIMATI